cancer-icon
Non-Coherent in Morning
She is undergoing chemotheraphy on Dexona 40mg and Cyclophosphomide she has completed 8 cycles. Yesterday she had issue of non-coherence in the morning. Her BP was 66/150. After relaxing for 1 hr her BP returned to 66 /130.Please advise
78 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Abhinav Choudhary
Surgical Oncologist 7 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Fluctuations in blood pressure are common in patients on steroids, it would be good to put her on anti hypertensives (BP medicine) till she's on steroids by discussing with your physician or else she should drink some water upon waking up and try to get off the bed gradually, which means she should just sit in bed for 10 minutes then hang her legs down from the bed for 5 minutes and then slowly walk to washroom.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.